Alert archive / Nebraska / Tornado Warnings in 2008

Tornado Warning 36, NWS Omaha, NE

June 11, 2008Saunders County, Nebraska

NWS Omaha, NE issued this tornado warning at Jun 11, 2008, 5:56 PM CDT for Saunders County, Nebraska. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2008, 5:56 PM CDT (22:56 UTC)
Expired
Jun 11, 2008, 6:45 PM CDT
In force
49 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon

County Saunders County, NE

The radar

The Omaha radar (KOAX), 16 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 6:08 PM CDTTORNADO1 S Wahoo, NE
Jun 11, 6:15 PM CDTHAIL 0.884 W Wahoo, NE
Jun 11, 6:25 PM CDTHAIL 0.884 W Wahoo, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 2:52 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.9 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2008-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1784 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2008-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 548 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1784 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
548 m²/s²
0-3 km storm-relative helicity
862 m²/s²
Significant tornado parameter
4.9
Supercell composite
43.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KOAX 112256
TOROAX
NEC155-112345-
/O.NEW.KOAX.TO.W.0036.080611T2256Z-080611T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
556 PM CDT WED JUN 11 2008

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 645 PM CDT.

* AT 551 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  STORM WITH A DEVELOPING TORNADO. THE MOST DANGEROUS PART OF THE
  STORM WAS LOCATED NEAR VALPARAISO...OR 20 MILES NORTH OF LINCOLN...
  MOVING NORTHEAST AT 37 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WESTON...WAHOO...MEAD AND YUTAN...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR A PIECE OF STURDY FURNITURE. IF A BASEMENT IS NOT
AVAILABLE...SEEK SHELTER ON THE LOWEST LEVEL OF THE BUILDING. GO TO
AN INTERIOR ROOM OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR
BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4140 9649 4124 9636 4123 9637 4121 9635
      4118 9633 4104 9681 4113 9690
TIME...MOT...LOC 2256Z 239DEG 32KT 4112 9675

$$

ZAPOTOCNY
4 follow-up statements
000 
WWUS53 KOAX 112259
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
559 PM CDT WED JUN 11 2008

NEC155-112345-
/O.CON.KOAX.TO.W.0036.000000T0000Z-080611T2345Z/
SAUNDERS NE-
559 PM CDT WED JUN 11 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR SAUNDERS
COUNTY...

AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION AND A POSSIBLE
TORNADO.  THIS STORM WAS LOCATED NEAR WESTON...OR 22 MILES NORTH OF
LINCOLN...MOVING NORTHEAST AT 37 MPH.

THE STORM WITH A POSSIBLE TORNADO WILL BE NEAR...
  WAHOO BY 610 PM CDT...
  ITHACA BY 615 PM CDT...
  MEAD BY 620 PM CDT...
  YUTAN BY 630 PM CDT...

THOSE IN WESTON AND WAHOO SHOULD TAKE COVER NOW

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4140 9649 4124 9636 4123 9637 4121 9635
      4118 9633 4104 9681 4113 9690
TIME...MOT...LOC 2259Z 238DEG 32KT 4114 9673

$$

ZAPOTOCNY
000 
WWUS53 KOAX 112312
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
611 PM CDT WED JUN 11 2008

NEC155-112345-
/O.CON.KOAX.TO.W.0036.000000T0000Z-080611T2345Z/
SAUNDERS NE-
611 PM CDT WED JUN 11 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR SAUNDERS
COUNTY...

AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AND
STORM SPOTTERS CONFIRM A TORNADO.  THIS TORNADO WAS LOCATED IN
WAHOO...OR 27 MILES NORTH OF LINCOLN...MOVING NORTHEAST AT 37 MPH.

THE TORNADO WILL BE NEAR...
  MEAD BY 620 PM CDT...
  YUTAN BY 625 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4140 9649 4124 9636 4123 9637 4121 9635
      4118 9633 4104 9681 4113 9690
TIME...MOT...LOC 2311Z 238DEG 32KT 4121 9659

$$

ZAPOTOCNY
000 
WWUS53 KOAX 112320
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
620 PM CDT WED JUN 11 2008

NEC155-112345-
/O.CON.KOAX.TO.W.0036.000000T0000Z-080611T2345Z/
SAUNDERS NE-
620 PM CDT WED JUN 11 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR SAUNDERS
COUNTY...

AT 619 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
STORM WAS LOCATED NEAR MEAD...OR 26 MILES WEST OF OMAHA...MOVING
NORTHEAST AT 41 MPH.

A SECOND STORM CAPABLE OF PRODUCING A TORNADO WAS FORMING JUST 
SOUTHWEST OF WAHOO. AGAIN...THOSE IN WAHOO SHOULD TAKE COVER NOW

THE STORM WITH A POSSIBLE TORNADO WILL BE NEAR...
  YUTAN BY 625 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4140 9649 4124 9636 4123 9637 4121 9635
      4118 9633 4104 9681 4113 9690
TIME...MOT...LOC 2320Z 236DEG 35KT 4127 9651

$$

ZAPOTOCNY
000 
WWUS53 KOAX 112346
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
645 PM CDT WED JUN 11 2008

NEC155-112355-
/O.EXP.KOAX.TO.W.0036.000000T0000Z-080611T2345Z/
SAUNDERS NE-
645 PM CDT WED JUN 11 2008

...THE TORNADO WARNING FOR SAUNDERS COUNTY HAS EXPIRED...

THE WARNING WHICH WAS IN EFFECT WILL BE ALLOWED TO EXPIRE AS 
SCHEDULED. HOWEVER A NEW TORNADO WARNING IS IN EFFECT FOR EASTERN 
SAUNDERS INTO DOUGLAS COUNTY.

MORE STORMS WILL AFFECT SAUNDERS COUNTY THROUGH THE EVENING. AND 
SOME OF THOSE WILL LIKELY BECOME SEVERE AND COULD PRODUCE TORNADOES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4140 9649 4124 9636 4123 9637 4121 9635
      4118 9633 4104 9681 4113 9690
TIME...MOT...LOC 2320Z 236DEG 35KT 4126 9650

$$

ZAPOTOCNY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 11, 4:33 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 11, 4:33 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION...
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
433 PM CDT WED JUN 11 2008

.DISCUSSION...

AFD SHORT DUE TO ANTICIPATED WX. SEVERE WEATHER...FLASH FLOODING THE
MAIN CONCERNS IN THE NEAR TERM. AMPLE MOISTURE/INSTABILITY IN PLACE
THIS AFTERNOON SETTING SITUATION FOR A SEVERE WEATHER OUTBREAK ACROSS
THE CWA THIS EVENING.SURFACE LOW WAS SITUATED OVER ERN SD INTO ERN
NEB WITH ASSOCIATED COLD FRONT CURRENTLY MOVING INTO THE CWA. MESO
ANALYSIS SHOWING NIL CAPPING WITH AXIS OF SBCAPE AOA 3000J/KG THRU
THE CWA...WITH GREATEST O-1KM SHEAR IN WESTERN IA BEHIND SURFACE WARM
FRONT EXTENDING FROM ERN SD INTO MN. LATEST SFC OBS INDICATE BNDRY IS
ALREADY CROSSING NE NEB INTO WRN IA WITH CONVECTION FIRING ALONG THE
LINE. EXCEPT FOR NE NEB...SPC TOR WATCH IS IN EFFECT OVER THE CWA
THRU 10 PM. SUSPECT THAT TORNADIC THREAT NORTH WILL QUICKLY
SHIFT INTO CENTRAL IA BY 00Z. GIVEN BNDRY MOVEMENT...FEEL THEN
THAT TOR THREAT FOR THE CWA WILL MAINLY BE OVER SOUTHERN SECTIONS OF
THE CWA BETWEEN 00Z-03Z IN AREA OF FAVORED MLCAPE/ESRH/MLLCL.
SEVERE THREAT SHOULD DIMINISH THEN IN THE LATE EVENING. AS FOR
FLOODING...A WATCH CONTINUES TO BE IN EFFECT OVER A LARGE PORTION
OF THE CWA THRU EARLY THURSDAY. SATL WINDS/IMAGERY WAS SHOWING A
FRONTOGENETIC BNDRY BTW 775MB-600MB LAYER EXTENDING FROM THE
WESTERN DAKOTAS THRU WESTERN NEB AND INTO NE CO. THIS MAY BE FOCUS
FOR SECOND ROUND OF DEVELOPMENT AFTER MIDNIGHT WHICH MAY CATAPULT
12HR QPF TOTALS BY THURSDAY MORNING AOA 3 INCHES MAINLY SE NEB
AND SW IA.

DURING THE EXTENDED PERIODS...SHORTWAVE TROF PUSHING HEADING INTO THE
GREAT LAKES REGION ON SUNDAY PUSHES A COLD FRONT INTO THE CENTRAL
PLAINS. FAVORED ECM SHOWING POTENTIAL FOR EARLY MORNING CONVECTION
NEAR THE NEB/KS BORDER...THEN MORE STABLE AIRMASS FILTERING IN
THROUGH THE AFTERNOON. UPPER RIDGE BUILDS OVER THE PACIFIC NW ON
MONDAY WITH A SERIES OF IMPULSES RIDING UP AND OVER INTO THE NORTHERN
PLAINS. COOL SURFACE HIGH BUILDING SOUTHWARD INTO THE HEARTLAND
SHOULD TRANSLATE TO DRY CONDITIONS THROUGH WEDNESDAY. DURING THIS
TIME...BEST THUNDER CHANCES APPEAR TO BE WELL WEST OF THE CWA. THE
ECM SUGGESTING SURFACE HIGH WILL ACT AS A BUFFER WITH BEST
INSTABILITY/MOISTURE REMAINING WEST OF THE AREA AS LLVL MOIST ADVECTS
NORTHWARD ALONG THE HIGH PLAINS.

&&

.AVIATION...
FOR TAF SITES KOMA...KLNK AND KOFK THROUGH 12/18Z.

VFR CONDITIONS EXPECTED UNTIL CDFNT MOVES THRU THE AREA AND TSTMS
OVERSPREAD THE AREA. VISIBILITIES MAY BE REDUCED TO 1SM OR LESS IN
+TSRA. WINDS WL TURN TO THE NORTHWEST BEHIND THE FRONT. KOFK AROUND
00Z, KOMA AND KLNK AROUND 03Z. STEADY RAIN IS LIKELY BEHIND THE
FRONT AND PCPN EXPECTED TO CLEAR OUT AFTER 09Z.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR NEZ015-032>034-
     042>045-050>053-065>068-078-088>093.

IA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR IAZ043-055-056-
     069-079-080-090-091.

&&

DEE/BG
Hazardous weather outlook, Jun 11, 5:29 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
529 PM CDT WED JUN 11 2008

IAZ043-055-056-069-079-080-090-091-NEZ015-032>034-042>045-050>053-
065>068-078-088>093-120300-
BURT-BUTLER-CASS-COLFAX-CUMING-DODGE-DOUGLAS-FREMONT IA-GAGE-
HARRISON IA-JEFFERSON-JOHNSON-LANCASTER-MILLS IA-MONONA IA-
MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PLATTE-POTTAWATTAMIE IA-
RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-SHELBY IA-STANTON-THURSTON-
WASHINGTON-
529 PM CDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...AND SOUTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

TORNADO WATCH IS IN EFFECT UNTIL 10 PM TONIGHT.

FLASH FLOOD WATCH IS IN EFFECT UNTIL THURSDAY MORNING.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE
OUTLOOK AREA TONIGHT. STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE
HAIL...DAMAGING WINDS AS WELL AS POSSIBLE TORNADOES. ALSO...THERE IS
A HIGH POTENTIAL FOR HEAVY RAINFALL THROUGH THURSDAY MORNING.

A COLD FRONT MOVING ACROSS THE OUTLOOK AREA WILL WILL BE THE
FOCUS FOR THUNDERSTORM DEVELOPMENT THIS EVENING. AMPLE MOISTURE...
INSTABILITY AND SHEAR WILL INCREASE THE POTENTIAL FOR TORNADIC
THUNDERSTORMS...MAINLY ALONG AND SOUTH OF THE INTERSTATE 80
CORRIDOR. HOWEVER...AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT
THIS EVENING IN CENTRAL NEBRASKA AND WEST CENTRAL IOWA. ALSO...HEAVY
RAINFALL WILL MAKE FLASH FLOODING LIKELY TONIGHT OVER A LARGE PORTION
OF THE OUTLOOK AREA.

THIS WILL ONLY EXACERBATE POSSIBLE FLOODING ISSUES ON SEVERAL
RIVERS AND STREAMS...PARTICULARLY OVER SOUTHEAST NEBRASKA AND
SOUTHWEST IOWA. THUS A FLASH FLOOD WATCH IS IN EFFECT FOR THE
AREA UNTIL THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

THERE IS A SMALL CHANCE FOR THUNDERSTORMS THURSDAY NIGHT AND
AGAIN SUNDAY MORNING OVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD PREPARE FOR ACTIVATION THIS EVENING. ALSO...ANY
FLASH FLOODING REPORTS WOULD BE APPRECIATED.

NEZ011-012-016>018-030-031-120300-
ANTELOPE-BOONE-CEDAR-KNOX-MADISON-PIERCE-WAYNE-
529 PM CDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT OR THURSDAY.

DEE

In the hours before

Local storm report, Jun 11, 5:55 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
555 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             2 W VALPARAISO          41.08N 96.87W
06/11/2008  E0.75 INCH       SAUNDERS           NE   PUBLIC

&&

CR

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 2:34 AM CDTSevere Thunderstorm WarningOAXJohnson41 min
Jun 11, 2:50 AM CDTSevere Thunderstorm WarningOAXColfax, Platte, Stanton40 min
Jun 11, 2:59 AM CDTSevere Thunderstorm WarningOAXCass, Sarpy46 min
Jun 11, 3:26 AM CDTSevere Thunderstorm WarningOAXColfax, Dodge49 min
Jun 11, 3:37 AM CDTSevere Thunderstorm WarningOAXCass, Sarpy38 min
Jun 11, 3:43 AM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy, Washington47 min
Jun 11, 4:17 AM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Washington43 min
Jun 11, 4:25 AM CDTSevere Thunderstorm WarningOAXCedar22 min
Jun 11, 4:28 AM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Thurston47 min
Jun 11, 4:44 AM CDTFlash Flood WatchOAXBurt, Butler, Cass, Colfax, Cuming, Dodge and 17 more26 hr
Jun 11, 6:26 AM CDTWind AdvisoryOAXAntelope, Boone, Burt, Butler, Cass, Cedar and 23 more10 hr
Jun 11, 11:14 AM CDTAreal Flood WarningOAXPlatte24 hr
Jun 11, 4:26 PM CDTSevere Thunderstorm WarningOAXCuming, Thurston27 min
Jun 11, 4:32 PM CDTSevere Thunderstorm WarningOAXSaunders43 min
Jun 11, 5:02 PM CDTSevere Thunderstorm WarningOAXBurt, Cuming28 min
Jun 11, 5:25 PM CDTSevere Thunderstorm WarningOAXThurston50 min
Jun 11, 5:36 PM CDTSevere Thunderstorm WarningOAXButler, Dodge, Douglas, Lancaster, Saunders, Seward and 1 more54 min
Jun 11, 5:49 PM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Washington26 min
Jun 11, 6:03 PM CDTFlash Flood WarningOAXSaunders3 hr
Jun 11, 6:13 PM CDTSevere Thunderstorm WarningOAXBurt47 min
Jun 11, 6:16 PM CDTSevere Thunderstorm WarningOAXLancaster, Saline, Seward59 min
Jun 11, 6:23 PM CDTTornado WarningOAXBurt37 min
Jun 11, 6:27 PM CDTTornado WarningOAXDodge, Douglas, Saunders, Washington63 min
Jun 11, 6:40 PM CDTFlash Flood WarningOAXBurt, Washington3 hr
Jun 11, 6:58 PM CDTTornado WarningOAXCass, Lancaster, Otoe, Saline, Seward62 min

Nearby

Tornado Warnings in Nebraska, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.